×

Before you go!

Sign up for the FREE weekly email newsletter from the publishers of American Nurse Today. You’ll get breaking news features, exclusive investigative stories, and more — delivered to your inbox.

Sign up today!

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.
Drugs and Devices

Some fentanyl transdermal patches recalled

The U.S. Food and Drug Administration announced that Actavis Inc. has recalled 18 lots of Fentanyl Transdermal System 25 mcg/hour C-II patches from wholesale and retail locations after one patch was found to have released it active ingredient faster than normal. Read more at http://www.fda.gov/Safety/Recalls/ucm230498.htm.


Leave a Reply

You have to agree to the comment policy.

 

Test Your Nursing Knowledge

Answer this interactive quiz to be entered to win a gift card.

  • This field is for validation purposes and should be left unchanged.

Insights Blog

Today’s News in Nursing

Shares